| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.The battery compartment was alleged to be cracked.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10/23/2017 with the following findings: during investigation, the battery compartment was cracked from above the grip pad to the threads, and from below the grip pad to the case seal.